L'universalité des semi-fonctions récursives universelles
Diagrammes, Tome 12 (1984), Exposé no. 2, p. M1-M12
@article{DIA_1984__12__A2_0,
     author = {Mijoule, R.},
     title = {L'universalit\'e des semi-fonctions r\'ecursives universelles},
     journal = {Diagrammes},
     publisher = {Universit\'e Paris 7, Unit\'e d'enseignement et de recherche de math\'ematiques},
     volume = {12},
     year = {1984},
     note = {talk:2},
     pages = {M1-M12},
     zbl = {0564.18002},
     mrnumber = {800499},
     language = {fr},
     url = {http://www.numdam.org/item/DIA_1984__12__A2_0}
}
Mijoule, R. L'universalité des semi-fonctions récursives universelles. Diagrammes, Tome 12 (1984) Exposé no. 2, pp. M1-M12. http://www.numdam.org/item/DIA_1984__12__A2_0/

1) J.P. Azra et B. Jaulin, Récursivité, Collection Programmation, Gauthier-Villars ( 1973) | MR 369039 | Zbl 0276.02019

2) S. Kleene, Recursive functionals and quantifiers of finite types, I, Trans. Amer. Math. Soc. 91 ( 1959), 1-52. | MR 102480 | Zbl 0088.01301

3) J. Fenstad, Genaral recursion theory, Perspectives in mathematical logic, Springer-Verlag ( 1980). | MR 584262 | Zbl 0439.03030

4) H. Friedman, Axiomatic recursive function theory, Logic colloquium 69, North-Holland ( 1971) 113-137. | MR 276082 | Zbl 0221.02019

5) A. Kechris and Y. Moschovakis, Recursion in higher types, Handbook of mathematical logic, North-Holland, ( 1977) 681-737. | MR 457132

6) R. Pare et D. Schumacher, Abstract families and the adjoint functor theorems, Lectures notes in mathematics, 661, ( 1978) 1-125. | MR 514193 | Zbl 0389.18002